# SDR SWAA2024042979834

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,191 hours, 15,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WINDSCREEN SCUFFPLATE FABRIC DISBONDED AT LOWER CORNER NEAR R2 ENTRY DOOR.<[01] REPLACED AFT GALLEY WINDSCREEN SCUFFPLATE IAW AMM 25-31-31.  FLOOR STILL REQUIRES FILLET SEAL BELOW SCUFFPLATE.;[02] APPLIED FILLET SEAL BELOW RIGHT AFT GALLEY SCUFFPLATE IAW AMM 25-27-21.
